Publications with D. Herden

All publications by Daniel Herden and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:929 Herden, D., & Shelah, S. (2010). \kappa-fold transitive groups. Forum Math., 22(4), 627–640. DOI: 10.1515/FORUM.2010.034 MR: 2661440
Sh:930 Herden, D., & Shelah, S. (2009). An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc., 137(9), 2843–2847. DOI: 10.1090/S0002-9939-09-09842-6 MR: 2506440
Sh:943 Göbel, R., Herden, D., & Shelah, S. (2009). Skeletons, bodies and generalized E(R)-algebras. J. Eur. Math. Soc. (JEMS), 11(4), 845–901. DOI: 10.4171/JEMS/169 MR: 2538507
Sh:948 Göbel, R., Herden, D., & Shelah, S. (2011). Absolute E-rings. Adv. Math., 226(1), 235–253. DOI: 10.1016/j.aim.2010.06.019 MR: 2735757
Sh:970 Göbel, R., Herden, D., & Shelah, S. (2014). Prescribing endomorphism algebras of \aleph_n-free modules. J. Eur. Math. Soc. (JEMS), 16(9), 1775–1816. DOI: 10.4171/JEMS/475 MR: 3273308
Sh:1091 Dugas, M. H., Herden, D., & Shelah, S. (2017). An extension of M. C. R. Butler’s theorem on endomorphism rings. In Groups, modules, and model theory—surveys and recent developments, Springer, Cham, pp. 277–284. MR: 3675912
Sh:1171 Dugas, M. H., Herden, D., & Shelah, S. (2020). \aleph_k-free cogenerators. Rend. Semin. Mat. Univ. Padova, 144, 87–104. arXiv: 1909.00595 DOI: 10.4171/rsmup/58 MR: 4186448